Thank you,Hope your day is wonderful
June 19, 2025
Hi Tonya637, I started taking biotin quite a while ago. It has really helped. Hope you have a restful evening 🤗
June 17, 2025
While the search results don't contain specific examples of hair loss from leflunomide (Arava), hair changes and loss are potential side effects of several RA medications. If you're experiencing hair loss, it's important to discuss this with your rheumatologist right away.
Your doctor can help by
- Decreasing your Show Full Answer
While the search results don't contain specific examples of hair loss from leflunomide (Arava), hair changes and loss are potential side effects of several RA medications. If you're experiencing hair loss, it's important to discuss this with your rheumatologist right away.
Your doctor can help by:
- Decreasing your medication dose
- Switching to a different RA medication
- Referring you to a dermatologist if needed Many myRAteam members have found that when weighing treatment benefits against side effects like hair changes, the improvement in RA symptoms often outweighs the cosmetic concerns. However, if hair loss is significantly impacting your well-being, don't hesitate to speak with your healthcare team about exploring other treatment options.
In the meantime, you can help protect your hair by:
- Being gentle when brushing and combing
- Avoiding tight hairstyles that pull on the scalp
- Using hair-healthy products recommended by your doctor
June 17, 2025